Thanks for posting your query at DoctorSpring.com
All the blood work is normal as I can see, and you are still having these distressing symptoms.
Can you tell me a few more things ?
What is your height and weight ?
SInce how long were you on birth control, and which preparation ?
Which other one did you try, and for how long,the one you found ineffective in alleviating these symptoms ?
While you were on the BC, did you ever have such an issue ?
Looking forward to hearing from you.
Patient replied :
I am 30 years old. 5'2 and 113 lbs. I never had this ever while taking birth control. As soon as I got off I felt hot. I was on estrostep when I first got on around 18 years old. I changed to reclippsen about 3.5 years ago and the last pill I tried was lomedia. Lomedia did not improve my symptoms.
I've been on Birtj control for over 10 years now. What is causing this!!
Thank you for the update.
See, I strongly think that these symptoms are due to withdrawal of birth control, since you have been on it for a very long time.
Lomedia has lesser content of estrogen compared to Reclipsen.
Give yourself more time to acclimatize to the side effects, or re start birth control, if the symptoms are unbearable.
Patient replied :
How certain are you of this? How long will this take to go away? I hate feeling hot all the time. have you seen women get off the pill and feel hot constantly, like not their normal body temp? will this go away or do i have to keep taking this birth control for the rest of my life? i do want a baby soon. the blood work showed elevated testosterone levels. is this causing me to feel hot ? sometimes i get dizzy too. its very random. some days are good and others are worse. i dont know if anything i do or eat makes the feeling worse? or hotness worse? please help since your a gyno. i have been to mine and she says nothing. its kind of frustrating.
I cannot guarantee you anything, particularly as so many other doctors and multiple blood work has not led to anything concrete.
It is just what I have seen in my clinical experience.
The symptoms are typically those of hormone withdrawal, generally they go away in 4 - 6 weeks, in your case it is taking longer.
Wait for another 4 weeks, completely medication free.
And then if they are still troublesome, you can continue the BC.
Patient replied :
I didnt wait long enough i assume after the reclippsen. i started lo media thinking it would help, but you said lo media has less estrogen. can your hormones be out of whack even if blood work is ok? i mean i have been on them for so long, i feel like my body is so used to them! :( this is terrible. what do you suggest? I have been off lo media now for about 2 weeks. you have treated women who feel hot after stopping bc? i get mostly burning sensations on my back, its strange. but when i sleep, i am very comfortable. do you think this is another hormone when i am active it acts up? what can this be?
please be specific.
You did not wait long enough after stopping the BC, and went on to Lo media soon.
And then stopped that.
Yes, the internal body systems can be out of whack even if the hormones show up as normal on the blood work.
I have seen lots of women with such distressing symptoms after coming off the BC.
They adapt to it, but it takes time.
After all, how long can you keep taking it ???
Think about that.
It will help to meditate / relax / do some yoga / eat healthy / wear cool clothing and take Vitamin E and evening Primrose oil Supplements.